| Model Number |
15 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report their device did not charge to shock.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
The device was returned to stryker for evaluation.The reported issue was not able to be verified or duplicated.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.